Life Extension Forums




Author Message
 Posted 7/7/2013 6:07:57 PM
Spectator

SpectatorSpectatorSpectatorSpectatorSpectatorSpectatorSpectatorSpectatorSpectator

Status: Regular Customer
Group: Forum Members
Last Login: 1/29/2014 3:32:53 PM
Posts: 1, Visits: 5
I am a breast cancer patient.  Just completed radiation treatment in February (no chemo).  I have been placed on Tamoxifen and my doctor's answer to the side effects is to put me on Effexor.  I am 47 and was having periods up until diagnosed with cancer.  I don't like the way I feel.  My question is has anybody out there just said no to tamoxifen and treated it with bioidential hormones or some other natural way of prevention?  I know I can not have estrogen but is there any other options that will provide natural prevention?  And if so, what is the reoccurrance rate? 
Post #9449
Add to Twitter Add to Facebook
 Posted 7/8/2013 4:14:55 AM
Forum Coordinator

Forum Coordinator

Status: LE Employee
Group: Managers
Last Login: 55 minutes ago
Posts: 1,867, Visits: 6,919
Welcome to the Forums, Krunels.

Although Life Extension Forums members may have some ideas, ultimately your physician is the best person to determine your treatment program. 

Life Extension has some information concerning breast cancer at http://www.lef.org/protocols/cancer/breast_cancer_01.htm that you might find of interest.

D Dye
Moderator


Tags:
Post #9450
Add to Twitter Add to Facebook
 Posted 7/11/2013 7:24:01 AM
Established Poster

Established PosterEstablished PosterEstablished PosterEstablished PosterEstablished PosterEstablished PosterEstablished PosterEstablished PosterEstablished Poster

Status: Regular Customer
Group: Forum Members
Last Login: 8/15/2014 6:28:45 AM
Posts: 379, Visits: 575
My wife had estrogen-pos breast cancer.  She had chemo and a mastectomy.  She was on tamoxifen for several years, til the docs decided she was menopausal, and she was switched to aromasin.   She has been cancer-free for the past ten years.   She had severe hot flashes but no other problems that could be related to tamoxifen.  Maybe the doc knows best. 

kpo 
Post #9486
Add to Twitter Add to Facebook


Similar Topics

Expand / Collapse

Reading This Topic

Expand / Collapse